# SDR SWIA200211512

- Difficulty date: November 5, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 4,614 hours, 3,575 cycles
- Engine: Ge CF343B1
- Propeller: Na
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Condition: Cracked
- Location: Fs 621, Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 621 LEFT FLOOR SUPPORT ANGLE CRACKED.  FOUND DURING C CHECK INSPECTION.  REPAIRED DAMAGE IAW CRJ REO 601R-53-61-117 REV. ''A''.  ANGLE P/N:  601R53-61-117-1.
